Department of Mathematics

Name: Dr. Rahman Ullah
Designation: Assistant Professor/ HoD
Department: Mathematics
Faculty: Teaching
Qualification: PhD
Area of Specialization: Complex Analysis/Differential Equation
Contact Number 03455485015
Email Address:
Honors/Awards/Medals: CSC Scholar
Research Interest and Courses teaching:

Interested in Complex Analysis, ordinary differential equations, particularly in solution of uniqueness questions of meromorphic functions sharing zeros and poles.

Projects: 1. Five BS student are successfully completed their projects
2. Seven Master Students are working on different complex Analysis topics under my supervision
  • 1. F. FAIZULLAH, R. ULLAH, G.R. REHMAN, R. A. KHAN, F. HUSSAIN, A not on the approximate solution for stochastic differential equation driven by G-Brownian Motion, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS (2019 ) 28 798
  • 2. Rahman Ullah, Faiz Faizullah, On existence and approximate solutions for stochastic differential equations in the framework of G-Brownian motion, Eur. Phys. J. Plus (2017) 132: 435
  • 3. Rahman Ullah, Xiao-Min Li, Faiz Faizullah, Hong-Xun Yi, Riaz Ahmad Khan, On the Uniqueness Results and Value Distribution of Meromorphic Mappings, Mathematics, 5 (42) (2017).
  • 4. Rahman ullah, Xiao-Min Li, F. Faizullah; On periodicity and uniqueness of meromorphic functions, Journal of Computational and Theoretical Nanoscience 14 (2), 910-917 (2017).
  • 5. Xiao-Min Li, Rahman Ullah, Da-Xiong Piao, Hong-Xun Yi, Meromorphic functions sharing a nonzero value with their derivatives, KYUNGPOOK Math. J. 1(55), 137-147, (2015).
  • 6. F. Faizullah, M. Arif, S. Tauseef and U. Rahman; The upper and lower solutions method for stochastic differential equations under G-Brownian motion, to be appeared in, Journal of Computational Analysis and Applications (accepted).
  • 7. F. Faizullah, U. Rahman (2012); Backward stochastic differential equations under G-Brownian motion with discontinuous drift coecients, International Journal of Current Research and Review (IJCRR), 12(4), 78-85.
  • 8. F. Faizullah, S. A. Shiekh, Y. Ali, U. Rahman (2013); Upper and lower solutions method for G-BSDEs in the reverse order, Life Science Journal, 10(2) 2731-2739.
  • 9. F. Faizullah, Rahman Ullah, D. Piao and A. Khan (2012); On the existence and uniqueness of solutions for stochastic differential equations under G-Brownian motion in a generalized space. World Applied Sciences Journal (ISI) 19(12), 1746-1751
  • 10. Rahman Ullah, Li Xiao-Min and H. X. Yi, Uniqueness results of meromorphic functions, submitted (2019).
  • Rahman Ullah, X. M. Li, and H. X. Yi, Remarks on uniqueness results of meromorphic functions sharing four values in some angular domains, submitted, (2019).
  • Rahman Ullah and F. Faizullah; Stochastic functional differential equations under G-Brownian motion. (in progress)
Brief portfolio: